Itchy And Hot Skin And A Red Rash On The Face?
my grandmother after taking meloxicam medicine, why did my grandmother’s skin become itchy, hot, and a red rash on her face?
Hi Mahiza, thank you for the question for HealthReplies.com
An itchy rash on the skin that occurs after taking a drug may be caused by an allergy to that drug. Drug allergy usually occurs after the second use onwards and rarely occurs with the first use of the drug. Meloxicam is a non-steroidal anti-inflammatory drug that often causes allergic reactions. You should advise your grandmother to stop taking the drug and monitor again whether the rash and itching disappeared after stopping using the drug. Consult again with the doctor treating your grandmother for a replacement for the type of painkiller and anti-inflammatory drugs.
If the rash and itching persist after a few days even though you have stopped taking the drug, then it is necessary to think about other causes of the rash and itching, for example there is an allergy to other things (food or other drugs consumed), rashes due to certain diseases (certain viral or bacterial infections as well. can cause an itchy rash on the skin), dry skin, and so on.
If your grandmother has a severe allergic reaction such as a rash all over the body, there is shortness of breath, swelling in the face, mouth, and tongue, go to the hospital immediately and don't delay. Severe allergic reactions (anaphylaxis) require immediate treatment because it is very dangerous if left alone.
Here is an article that you can read about drug allergies
So much information from me, hopefully enough answer